# SDR DALA2025071805428

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION FLOOR BEAM -Y189 LOCATED BETWEEN FR20 TO FR21 FWD GALLEY AREA.   REPLACED FLOOR BEAM -Y189 AND FASTENERS LOCATED BETWEEN FR20 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1091225).
